Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009, Article ID 781976, 18 pages
http://dx.doi.org/10.1155/2009/781976
Review Article

The Generalized Julia Set Perturbed by Composing Additive and Multiplicative Noises

Department of Computer Science and Technology, Dalian University of Technology, Dalian 116024, China

Received 21 September 2009; Accepted 18 December 2009

Academic Editor: Elena Braverman

Copyright © 2009 Xingyuan Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xingyuan Wang, Ruihong Jia, and Yuanyuan Sun, “The Generalized Julia Set Perturbed by Composing Additive and Multiplicative Noises,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 781976, 18 pages, 2009. https://doi.org/10.1155/2009/781976.